# SDR AALA202511105152

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 37,813 hours, 15,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT #3 JUMPSEAT FLASHLIGHT INOPERATIVE. MAINTENANCE RESEATED FLASHLIGHT AND ACCOMPLISHED ASATISFACTORY OPERATIONAL CHECK PER AMM 25-60-00.
